# SDR GTIA200600080

- Difficulty date: August 5, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug MD 83
- Aircraft serial: 49415
- Aircraft time: 47,027 hours, 22,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 AND R1 DOOR EMERGENCY EXIT SIGNS INOP.  REPLACED BATTERY AT B5-205.
